# SDR AALA20120413007

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 66,391 hours, 23,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31D ESCAPE PATH LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR AT SIDEWALL.  OPS CHECKED NORMAL.
